| Catalog Number |
242137 |
| Medical Device Problem Code |
Device Damaged Prior to Receipt by User (1570)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/20/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: e1: the reporter¿s complete facility address was not provided.Investigation summary the product has not returned to depuy synthes, however a photo was provided for evaluation.¿ visual inspection of the returned photo found the scope lenses with a white line visible in the arthroscopic space.No other anomalies could be observed.The overall complaint was confirmed as the observed condition of the 4k epscp scp,4.0,30,167,mitek would have contributed to the complained device issue.Based on the investigation findings, a potential cause cannot be established.Multiple factors are associated with this type of failure, and the complaint device needs to be physically received and evaluated in the service center to determine a potential cause of why the customer experienced the failure.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review a manufacturing record evaluation was performed for the finished device, and no non-conformances were identified.
Event or Problem Description
It was reported that during a rotator cuff repair surgical procedure it was observed that the 4k epscp scp,4.0,30,167,mitek scope device was cracked.It was reported that another device was used to complete the surgery.It was reported that this was an out of box (oob) case.During in-house engineering evaluation, after inspection of a returned photo, it was determined that the scope lenses had a white line visible in the arthroscopic space.There were no adverse consequences to the patient.No additional information could be provided.